Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 6 (2011), 175 -- 193


Bashir Ahmad and Sotiris K. Ntouyas

Abstract. In this paper, we discuss the existence of solutions for a boundary value problem of second order fractional differential inclusions with four-point integral boundary conditions involving convex and non-convex multivalued maps. Our results are based on the nonlinear alternative of Leray Schauder type and some suitable theorems of fixed point theory.

2010 Mathematics Subject Classification: 26A33; 34A60; 34B10; 34B15.
Keywords: Fractional differential inclusions; four-point integral boundary conditions; existence; nonlinear alternative of Leray Schauder type; fixed point theorems.

Full text


  1. B. Ahmad, Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations, Appl. Math. Lett. 23 (2010), 390-394. MR2594849 (2010m:34004). Zbl 1198.34007.

  2. B. Ahmad and J. R. Graef, Coupled systems of nonlinear fractional differential equations with nonlocal boundary conditions, Panamer. Math J. 19 (2009), 29-39. Zbl 1180.34002.

  3. B. Ahmad and J. J. Nieto, Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. Math. Appl. 58 (2009), 1838-1843. MR2557562 (2010j:34033). Zbl 1205.34003.

  4. B. Ahmad and V. Otero-Espinar, Existence of solutions for fractional differential inclusions with anti-periodic boundary conditions, Bound. Value Probl. 2009, Art. ID 625347, 11 pp. MR2525570 (2010e:34014). Zbl 1172.34004.

  5. A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. 90 (1988), 69-86. MR0947921 (89j:54021). Zbl 0677.54013.

  6. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin-Heidelberg-New York, 1977. MR0467310 (57#7169). Zbl 0346.46038.

  7. H. Covitz and S. B. Nadler Jr., Multivalued contraction mappings in generalized metric spaces, Israel J. Math. 8 (1970), 5-11. MR0263062 (41#7667). Zbl 0192.59802.

  8. V. Daftardar-Gejji and S. Bhalekar, Boundary value problems for multi-term fractional differential equations, J. Math. Anal. Appl. 345 (2008), 754-765. MR2429175 (2009i:35173). Zbl 1151.26004.

  9. M.A. Darwish and S.K. Ntouyas, On initial and boundary value problems for fractional order mixed type functional differential inclusions, Comput. Math. Appl. 59 (2010), 1253-1265. MR2579487 (2010h:34030). Zbl 1189.34029.

  10. K. Diethelm and A. D. Freed, On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, in "Scientifice Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties" (F. Keil, W. Mackens, H. Voss, and J. Werther, Eds), pp 217-224, Springer-Verlag, Heidelberg, 1999.

  11. V. Gafiychuk, B. Datsko and V. Meleshko, Mathematical modeling of different types of instabilities in time fractional reaction-diffusion systems, Comput. Math. Appl. 59 (2010), 1101-1107. MR2579475 (2010i:35426). Zbl 1189.35151.

  12. L. Gaul, P. Klein and S. Kempfle, Damping description involving fractional operators, Mech. Systems Â~Signal Processing 5 (1991), 81-88.

  13. S. Hamani, M. Benchohra and J.R. Graef, Existence results for boundary-value problems with nonlinear fractional differential inclusions and integral conditions, Electron. J. Differential Equations 2010, No. 20, 16 pp. Zbl 1185.26010.

  14. Sh. Hu and N. Papageorgiou, Handbook of Multivalued Analysis, Theory I, Kluwer, Dordrecht, 1997. MR1485775 (98k:47001). Zbl 0887.47001.

  15. A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2005. MR1987179 (2004d:58012). Zbl 1025.47002.

  16. M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer, Dordrecht, The Netherlands, 1991. MR1135796 (93c:49001). Zbl 0731.49001.

  17. A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006. MR2218073 (2007a:34002). Zbl 1092.45003.

  18. V. Lakshmikantham, S. Leela and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, 2009. Zbl 1188.37002.

  19. A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 781-786. MR0196178 (33#4370). Zbl 0151.10703.

  20. F. Mainardi, Fractional calculus: Some basic problems in continuum and statistical mechanics, in "Fractals and Fractional Calculus in Continuum Mechanics" (A. Carpinteri and F. Mainardi, Eds), pp. 291-348, Springer-Verlag, Wien, 1997. MR1611587 (99f:26010)

  21. F. Metzler, W. Schick, H. G. Kilian and T. F. Nonnenmacher, Relaxation in filled polymers: A fractional calculus approach, J. Chem. Phys. 103 (1995), 7180-7186.

  22. A. Ouahab, Some results for fractional boundary value problem of differential inclusions, Nonlinear Anal. 69 (2008), 3877-3896. MR2463341 (2009h:34014). Zbl 1169.34006.

  23. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. MR1658022 (99m:26009). Zbl 0924.34008.

  24. J. Sabatier, O.P. Agrawal and J. A. T. Machado (Eds.), Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, 2007. Zbl 1116.00014.

  25. S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, 1993. MR1347689(96d:26012). Zbl 0818.26003.

Bashir Ahmad Sotiris K. Ntouyas
Department of Mathematics, Department of Mathematics,
Faculty of Science, Univeristy of Ioannina,
King Abdulaziz University, 451 10 Ioannina, Greece.
P.O. Box 80203, Jeddah 21589, Saudi Arabia. e-mail: